# SDR SWAA950555

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 1 CRACK AT BS 178, BULKHEAD BETWEEN WL 218 AND S2L.  REPAIRED PER SWA RA 1-253-1320.
